# SDR MASA2015092512419

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 26,705 hours, 22,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACKS, SYSTEM CHARGING.
